Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Has dysentry. On taximo. What can help?

my 4 year old baby boy has dysentry for three doctor prescribed him taximo dry syrup and zinconia...but still the dysentry has not reduced....he told its due to viral infection...but for past 3 days his condition remains the same...he goes dysentry for every half an hour....he became very weak.....what should i do...
Asked On : Fri, 14 Sep 2012
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician, Cardiology 's  Response
Thanks for the query
First be sure that your child is suffering from dysentry or is it diarrhea. The difference between these two is, diarrhea is mainly due to viral infection while dysentry is bacterial or amebic one. In diarrhea fluid loss is more. In dysentry stool will be mixed with blood or mucus.Give him also Enterogermina respule 1 such for 3days.
What you need to look for is ''decreased urinary frequency'',decraesed oral intake( both are emergency condition and needs hospital admission),having continued temperature, blood mixed stool or any other obvious symptoms. If there is nothing like this then you should not worry. If you notice any one of these then consult your doctor immediately.
So, I would suggest you to ensure adequate hydration of baby by frequent feed, continue ORS sips, you can also give plain water if he is reluctant to take ORS, also do tepid sponging beside giving calpol for fever and be watchful for danger sign. Even if loss is more and baby is not taking orally to compensate the loss, intravenous fluid therapy may be needed.
I hope this answers your query effectively.
Wishing you and your child good health.
Answered: Sat, 15 Sep 2012
I find this answer helpful
General & Family Physician Dr. Biswas's  Response
dear lavanya

the syptoms that u describe sugests that your child

1. is dehydrated from the desyntery .
2. please give him ORS SOLUTION if he continues to be tired and dehydrated visit your nearist hospital for iv fuilds
3. contact your treating physician
Answered: Sat, 15 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor